{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}

{{ 'in_app_browser_popup.desc' | translate }}


SS Pharmaceutical Co. EVE A tablets

內含止痛成份布洛芬,可抑制導致疼痛和發熱的前列腺素生成,快速緩解疼痛、發熱。配合烯丙基異丙基乙酰脲和無水咖啡因,可有效提升布洛芬的止痛效果,同時具備鎮痛解熱效果。適合被生理痛所擾,尋求一定的的鎮痛效果的患者。

「EVE A錠 」止痛藥可以被人體快速吸收,直接作用於痛處,有效快速抑制難忍疼痛。


{{ productService.variationPriceMemberTag(variationSelected) }}
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
{{ title.name_translations | translateModel }} : {{variationName[$index] | translateModel}}
Quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

{{'products.quick_cart.out_of_number_hint'| translate}}

{{'product.preorder_limit.hint'| translate}}

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

"EVE A Tablets" belong to the second type of prescription. It contains the analgesic ingredient ibuprofen, which can inhibit the production of prostaglandins that cause pain and fever, and quickly relieve pain and fever. Combined with allyl isopropyl acetyl urea and anhydrous caffeine, it can effectively enhance the analgesic effect of ibuprofen and also have analgesic and antipyretic effects. It is suitable for patients who are disturbed by physical pain and seek a certain analgesic effect.

 

"EVE A Tablets" can be quickly absorbed by the body and act directly on the painful area, effectively and quickly suppressing unbearable pain.

 

The tablets are small in size and easy to swallow. Recommended for patients who are not good at swallowing large tablets.

 

 

Ingredients

 

[Ingredients contained in 2 capsules]

Ibuprofen・・・150mg

Allyl isoacetyl urea・・・60mg

Anhydrous caffeine...80mg

 

Additives: croscarmellose sodium, silicic anhydride, cellulose, hydroxypropyl cellulose, hydroxypropyl methyl cellulose, polyethylene glycol, magnesium stearate, talc, titanium dioxide


 

Effect 

 

"EVE A Tablets" can effectively target the following pains and exert effects:

  • Menstrual pain (physiological pain), headache, toothache, sore throat, joint pain, muscle pain, neuralgia, low back pain, shoulder pain, pain after tooth extraction, contusion pain, ear pain, trauma pain

  • reduce fever

 

 

 

 

 

 

 

Preservation method

(1) Please store in a cool, non-humid place and avoid direct sunlight.

(2) Please place it where children cannot get it.

(3) Do not put in other containers. (To avoid misuse and maintain product quality)

(4) Please do not take the products when expired.

 

 

 

Instructions

 

Take up to 3 times a day.

Take with boiling water or warm water

Do not take it with an empty stomach.

Wait at least 4 hours between two intakes. 

 

※The following is the dosage for one intake:

Adult (over 15 years old): 2 capsules

Under 15 years old: Do not take any 

 

 

Precautions

 

(If you don't comply with them, 

they may worsen and easily cause side effects and accidents.)

 

Do not take this product if you have the following diseases or symptoms: 

  • People who have had allergies from taking this product.

  • People who have had asthma due to this product or other cold medicines, fever and pain relievers.

During the use of this product, the following drugs are prohibited.

  • Other cold medicines, fever and pain relievers, sedatives, seasickness medicines.

  • After taking it, do not drive or perform mechanical operations.(May have symptoms such as drowsiness)

Do not drink alcohol when taking this product.

Do not use this product for a long time.

For the following people, please consult your doctor, dentist or pharmacist before taking.

  • (1) Those who are being treated by a doctor or dentist

  • (2) Those who are pregnant or planning to become pregnant

  • (4) Those who are breastfeeding

  • (4) High-level

  • (5) I or those with family allergies

  • (6) People who have been allergic to drugs

  • (7) Patients suffering from the following diseases, heart disease, liver disease, kidney disease, systemic lupus erythematosus, mixed combined tissue disease

Those who have suffered from the following diseases. Stomach, duodenal ulcer, ulcerative colitis, Crohn's disease

If the following symptoms occur, please stop taking it immediately, please consult your doctor or pharmacist with the product instructions

  • Skin: Rash, redness, itching

  • Digestive system: nausea, vomiting, loss of appetite, stomach pain, stomach upset, endostomatitis

  • Mental nervous system: dizziness

  • Others: dry eyes, tinnitus, sudden glare

Occasionally cause the following serious symptoms, please receive a doctor's diagnosis immediately

  • (1) Systemic allergic reaction: [Symptoms] Immediately after taking it, symptoms such as hives, edema, chest tightness, etc., pale complexion, cold hands and feet, cold sweats, and difficulty breathing may occur.

  • (2) Skin, mucous membrane and eye syndrome (Stevens-Johnson syndrome), toxic epidermal necrosis (Lyell syndrome) [Symptoms] High fever is accompanied by symptoms such as rash, redness, blisters...etc. It affects the skin, mouth and eye mucosa all over the body

  • (3) Liver dysfunction [Symptoms] General weakness, jaundice, etc.

  • (4) Kidney disorders [Symptoms] decreased urine output, general edema, dyspnea, general weakness, nausea, vomiting, hematuria, proteinuria, etc.

  • (5) Asthma

  • (6) Aseptic meningitis [Symptoms] Stiff neck muscles are accompanied by intense headaches, fever, nausea, vomiting... and other symptoms (Such symptoms are more common in people who are undergoing treatment for systemic allergic reactions or mixed tissue diseases.)

  • (7) No obvious improvement in symptoms after 5-6 times of use

The following symptoms may occur. If the symptoms persist and worsen, stop taking it and consult a doctor or pharmacist:
  • Constipation, diarrhea 



Shipping & Payment

Delivery Options

  • S.F. Express - Office / Home Delivery
  • S.F. Express - EF Locker Pickup
  • S.F. Express - Centre Pickup
  • S.F. Express - Store Pickup
  • S.F. Express - 7-11 Store Pickup
  • S.F. Express - Circle K Store Pickup
  • ( With Express ) e-Express -Less 2kg - [ Applicable to overseas regions ]
  • Easy delivery--airmail registered mail below 2kg (applicable to non-Hong Kong areas)
  • (With Tracking)Surface Ordinary Packet 2kg or less (for overseas areas)
  • EMS

Payment Options

  • 銀行轉帳/ATM
  • FPS/轉數快
  • PayMe HSBC
  • AlipayHK
  • Alipay (Mainland China)
  • WeChat Pay HK
  • WeChat Pay (Mainland China)
  • BOC Pay (applicable to Hong Kong customers)

Additional details

Customer Reviews

{{'product.product_review.no_review' | translate}}